Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 33, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 11, 2010, 11:54 PM CDT for Ford County, Gray County, Hodgeman County, Kansas. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2010, 11:54 PM CDT (04:54 UTC)
- Expired
- May 12, 2010, 1:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Ford County, KS, Gray County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 25 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 12:03 AM CDT | HAIL 1.75 | 4 Wsw Ensign, KS | A RANGE OF PING PONG TO GOLFBALL SIZED HAIL WAS REPORTED. |
| May 12, 12:28 AM CDT | HAIL 0.88 | 3 E Dodge City, KS | |
| May 12, 12:44 AM CDT | HAIL 1 | 3 E Dodge City, KS | |
| May 12, 1:00 AM CDT | HAIL 1.75 | 1 Nw Dodge City, KS | |
| May 12, 1:02 AM CDT | HAIL 1.5 | 3 E Dodge City, KS | OBSERVED AT NWS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 11:16 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.9 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS53 KDDC 120454
SVRDDC
KSC057-069-083-120600-
/O.NEW.KDDC.SV.W.0033.100512T0454Z-100512T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1154 PM CDT TUE MAY 11 2010
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FORD COUNTY IN SOUTHWEST KANSAS...
GRAY COUNTY IN SOUTHWEST KANSAS...
HODGEMAN COUNTY IN SOUTHWEST KANSAS...
* UNTIL 100 AM CDT
* AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MONTEZUMA...AND
MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
MONTEZUMA...
INGALLS...
ENSIGN...
DODGE CITY...
FT. DODGE...
WRIGHT...
SPEARVILLE...
JETMORE...
MAINLY RURAL AREAS OF GRAY...HODGEMAN AND NORTHWESTERN FORD
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL
STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH
THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS!
THIS REPLACES THE PREVIOUS WARNING FOR GRAY COUNTY.
&&
LAT...LON 3773 10064 3801 10020 3825 10021 3824 9959
3791 9957 3748 10041
TIME...MOT...LOC 0453Z 230DEG 32KT 3761 10041
WIND...HAIL 70MPH 0.88IN
$$
123 follow-up statements
264
WWUS53 KDDC 120500
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1200 AM CDT WED MAY 12 2010
KSC057-069-083-120600-
/O.CON.KDDC.SV.W.0033.000000T0000Z-100512T0600Z/
HODGEMAN KS-GRAY KS-FORD KS-
1200 AM CDT WED MAY 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FORD...GRAY AND HODGEMAN COUNTIES UNTIL 100 AM CDT...
AT 1152 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING DESTRUCTIVE HAIL UP TO TWO INCHES IN DIAMETER...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
MONTEZUMA...AND MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
INGALLS...
ENSIGN...
DODGE CITY...
FT. DODGE...
WRIGHT...
SPEARVILLE...
JETMORE...
MAINLY RURAL AREAS OF GRAY...HODGEMAN AND NORTHWESTERN FORD
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL
STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH
THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS!
AT 1152 PM CDT...GOLF BALL SIZE HAIL WAS REPORTED BY THE GRAY COUNTY
LAW ENFOREMENT IN MONTEZUMA.
&&
LAT...LON 3773 10064 3801 10020 3825 10021 3824 9959
3791 9957 3748 10041
TIME...MOT...LOC 0458Z 230DEG 32KT 3762 10035
$$
12680
WWUS53 KDDC 120519
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1219 AM CDT WED MAY 12 2010
KSC057-069-083-120600-
/O.CON.KDDC.SV.W.0033.000000T0000Z-100512T0600Z/
HODGEMAN KS-GRAY KS-FORD KS-
1219 AM CDT WED MAY 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FORD...GRAY AND HODGEMAN COUNTIES UNTIL 100 AM CDT...
AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO TWO
INCHES IN DIAMETER...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 6 MILES SOUTHEAST OF HOWELL. ANOTHER SEVERE STORM
WAS CENTERED 3 MILES WEST OF ENSIGN MOVEMENT WAS NORTHEAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...
FT. DODGE...
WRIGHT...
SPEARVILLE...
JETMORE...
HANSTON...
MAINLY RURAL AREAS OF GRAY...HODGEMAN AND NORTHWESTERN FORD
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
AT 1203 AM CDT...A RANGE OF HAIL SIZE FROM PING PONG TO GOLFBALL WAS
REPORTED BY GRAY COUNTY LAW ENFORCEMENT OFFICIALS.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL
STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH
THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3764 10011 3748 10041 3773 10064 3801 10020
3825 10021 3824 9959 3791 9957
TIME...MOT...LOC 0516Z 231DEG 34KT 3774 10008
$$
12028
WWUS53 KDDC 120557
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1257 AM CDT WED MAY 12 2010
KSC057-069-083-120606-
/O.EXP.KDDC.SV.W.0033.000000T0000Z-100512T0600Z/
HODGEMAN KS-GRAY KS-FORD KS-
1257 AM CDT WED MAY 12 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FORD...GRAY AND
HODGEMAN COUNTIES HAS EXPIRED...
A NEW WARNING REPLACED THIS EARLIER WARNING. HAIL IS STILL POSSIBLE
WITH THIS THUNDERSTORM COMPLEX IN FORD COUNTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DODGE CITY.
LAT...LON 3764 10011 3748 10041 3773 10064 3801 10020
3825 10021 3824 9959 3791 9957
TIME...MOT...LOC 0556Z 231DEG 34KT 3796 9969
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:36 PM CDT, 8 hours 18 minutes earlier.
Area forecast discussion, May 11, 3:36 PM CDT, 8 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 336 PM CDT TUE MAY 11 2010 .DISCUSSION... DAYS 1-2... ISENTROPIC LIFT, WAA AND 8H FGEN ALL IMPROVE OVER SW KS EARLY TONIGHT AS A WARM FRONT BEGINS MOVES OUT OF NW OK AND INTO SOUTHERN KS. THIS CONTINUES TO SUPPORT KEEPING AT POPS AS IS...MAY EVEN BUMP POPS UP SOME OVER THE NORTHERN CWA GIVEN THE IMPRESSIVE LIFT ADVERTISED LATER TONIGHT. IN ADDITION THERE WILL BE DECENT ELEVATED CAPES AND SHEAR PROGGED OVERNIGHT AS LLVL JET INCREASES ACROSS OUR CWA WHICH SUPPORTS THE PREVIOUS SHIFTS IDEAS THAT SOME STORMS WILL BE CAPABLE OF BECOMING STRONG OR EVEN SEVERE. PRIMARY HAZARD STILL LOOKS TO BE LARGE HAIL BUT SOME STRONG GUSTY WINDS WILL ALSO BE POSSIBLE. WILL THEREFORE KEEP A MENTION SEVERE WORDING IN THE GRIDS. TOWARDS DAYBREAK THE BETTER ELEVATED INSTAB EXITS THE CWA AS AN AREA OF LOW PRESSURE STARTS TO CROSS SW KS. NW OF THIS LOW BOTH MODELS INDICATED GOOD LLVL MOISTURE AND 925-85H FGEN DEVELOPING AS COLD FRONT MOVES INTO THE CWA. THIS COLD FRONT AND ASSOCIATED LIFT/MOISTURE WILL CONTINUE TO TRACK SOUTHEAST ACROSS THE REMAINDER OF THE CWA ON WEDNESDAY. INITIAL THOUGHTS WILL BE TO KEEP CLOUDS AND LOW POPS GOING ALONG AND BEHIND THE COLD FRONT WHERE BETTER LLVL MOISTURE AND FGEN WILL BE PRESENT EARLY WEDNESDAY. ALSO BASED ON THE EXPECTED CLOUDS, POSSIBLY PCPN AND COOLER AIR RETURNING TO OUR NRN CWA WILL FOLLOW THE COOLER NAM AS A GUIDE FOR TEMPS ON WEDNESDAY. IN OUR S/SE CWA THE TIMING OF THE FRONT WILL BE THE KEY BUT HAVE OPTED TO KEEP TEMPS ON THE WARM SIDE TRENDING MORE TOWARDS THE WARMER GFS. THE COLD FRONT IS CURRENTLY PROGGED TO BE LOCATED NEAR THE OK/KS BORDER AROUND 00Z THURSDAY. A DRY LINE IS FORECAST TO EXTEND SOUTH OF THE FRONT (AROUND COMANCHE/BARBER). IN THIS AREA LATE DAY BL CAPES ARE PROGGED TO RANGE FROM 2000-3500J/KG ALONG AND AHEAD OF THIS FRONT SO GIVEN THIS WILL GO AHEAD AND RAISE POPS IN OUR SE CWA LATE WED AFTERNOON AND EARLY WEDNESDAY NIGHT. BY THURSDAY MORNING OUR FRONT IS PROGGED TO EXTEND FROM SE KS INTO SW OK. BEHIND THIS FRONT SFC HIGH WILL BEGIN TO SETTLE INTO THE CNTL PLAINS. DAYS 3-7... THE NEXT UPPER TROUGH WILL BE APPROACHING BY LATE FRIDAY AND SATURDAY. GIVEN THE WEAK MID TO HIGH LEVEL FLOW AND LACK OF CAPPING, CONVECTIVE EVOLUTION IS EXTREMELY DIFFICULT TO PINPOINT THIS FAR OUT. I AM SKEPTICAL OF THE INTENSE CONVECTIVE CLUSTERS THE GFS IS ADVERTISING SINCE ALL THE MODELS SHOW A COOL SURFACE HIGH RIDGING INTO THE SOUTHERN PLAINS. NEVERTHELESS, KEPT 20-30% POPS TO COVER THE POSSIBILITY OF MCS ACTIVITY DEVELOPING ON THE FRONT RANGE OF NM OR SOUTHERN COLORADO AND MOVING INTO OUR FCST AREA IN A WEAKENED STATE. ALSO, NOCTURNAL ELEVATED PRECIP COULD DEVELOP AS WELL. 500MB TEMPS ARE PROGGED TO BE FAIRLY COLD (-16C) SO IT WILL NOT TAKE MUCH LOW LEVEL MOISTURE TO GET PRECIP DEVELOPMENT. HIGH-END SEVERE WEATHER IS UNLIKELY DUE TO THE LACK OF STRONG INSTABILITY. OTHER WEAK UPPER DISTURBANCES ARE PROGGED TO MOVE ACROSS THE SOUTHERN PLAINS ON SATURDAY AND SUNDAY. AGAIN, WITH THE WARM SECTOR SUPPRESSED DEEP INTO TEXAS, HIGH END SEVERE WEATHER IS UNLIKELY. BUT SOME ELEVATED SHOWER OR THUNDERSTORM ACTIVITY IS POSSIBLE, ESPECIALLY GIVEN THE CONTINUATION OF FAIRLY COLD MID TO HIGH LEVEL TEMPERATURES. TEMPS SHOULD STAY AT OR JUST BELOW CLIMO GIVEN THE LACK OF DOWNSLOPE FLOW AND PLACEMENT OF A BRANCH OF THE WESTERLIES TO THE SOUTH OF THE FCST AREA. && .AVIATION... UPSLOPE FLOW NORTH OF A WARM FRONT, ALONG WITH STRONG LOW LEVEL MOISTURE ADVECTION, WILL LEAD TO LIFR CIGS/VISBYS BETWEEN 06 AND 09Z AND PERSISTING THROUGH 14Z. VISBYS WILL LIKELY DROP TO BELOW A QUARTER OF A MILE BETWEEN 09 AND 14Z, ESPECIALLY AT GCK/DDC. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE AFTER 04Z AS A LOW LEVEL JET TRANSPORTS VERY MOIST AIR OVER THE SFC FRONT AT DDC/HYS. && .PRELIMINARY POINT TEMPS/POPS... DDC 57 71 34 63 / 40 20 10 10 GCK 49 66 33 64 / 40 20 0 10 EHA 53 72 33 64 / 10 0 0 10 LBL 58 73 35 65 / 20 10 0 10 HYS 49 56 34 61 / 70 50 10 10 P28 64 82 40 67 / 40 30 40 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN18/24/24
Hazardous weather outlook, May 11, 5:25 AM CDT, 18 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 525 AM CDT TUE MAY 11 2010 KSZ030-031-043>046-061>066-074>081-084>090-121030- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 525 AM CDT TUE MAY 11 2010 /425 AM MDT TUE MAY 11 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH KANSAS. VERY ABUNDANT LOW LEVEL MOISTURE AND EXCELLENT WIND SHEAR WILL FAVOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS OVERNIGHT...CAPABLE OF PRODUCING VERY LARGE HAIL OF AND DAMAGING STRAIGHT LINE WINDS. THE GREATEST THREAT WILL BE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...EXTENDING PERHAPS AS FAR WEST AS THE HIGHWAY 283 CORRIDOR. WIDESPREAD DENSE FOG IS ALSO EXPECTED TO DEVELOP LATE TONIGHT ACROSS MUCH OF SOUTHWEST KANSAS WHICH WILL LINGER THROUGH THE EARLY MORNING HOURS WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM ACROSS CENTRAL AND SOUTH CENTRAL KANSAS DURING THE LATE AFTERNOON AND EVENING HOURS. AT THIS TIME...THE GREATEST THREAT WILL BE JUST EAST OF THE DODGE CITY FORECAST AREA...HOWEVER THUNDERSTORMS MAY FIRST DEVELOP IN THE STAFFORD TO PRATT TO MEDICINE LODGE AREAS. THUNDERSTORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE GIVEN THE CONTINUED VERY HIGH AMOUNTS OF LOW LEVEL MOISTURE AND STRONG WIND SHEAR. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED FOR REPORTS DURING THE LATE NIGHT HOURS...CONTINUING THROUGH THE NIGHT...ESPECIALLY EAST OF HIGHWAY 283. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Local storm report, May 11, 11:39 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1139 PM CDT TUE MAY 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM HAIL 4 E COPELAND 37.54N 100.56W
05/11/2010 E0.88 INCH GRAY KS LAW ENFORCEMENT
&&
MBLocal storm report, May 11, 11:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1148 PM CDT TUE MAY 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL CIMARRON 37.81N 100.35W
05/11/2010 E0.75 INCH GRAY KS TRAINED SPOTTER
&&
MBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 11:08 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell | 52 min |
| May 12, 12:39 AM CDT | Severe Thunderstorm Warning | DDC | Ford | 36 min |
| May 12, 1:11 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 64 min |
| May 12, 2:13 AM CDT | Special Weather Statement | DDC | Stafford | 47 min |
| May 12, 2:59 AM CDT | Special Weather Statement | DDC | Stafford | 31 min |
| May 12, 6:57 AM CDT | Dense Fog Advisory | DDC | Finney, Ford, Gray | 4 hr |
| May 12, 3:13 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 47 min |
| May 12, 3:55 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 50 min |
| May 12, 4:03 PM CDT | Tornado Warning | DDC | Barber | 27 min |
| May 12, 4:42 PM CDT | Areal Flood Advisory | DDC | Barber | 3 hr |
| May 12, 5:26 PM CDT | Special Weather Statement | DDC | Barber | 64 min |
| May 12, 6:26 PM CDT | Areal Flood Warning | DDC | Barber | 9 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.